# SDR PNSA990804

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8429N
- Make and model: Piper PA-32-301
- Aircraft serial: 328106089
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10349276
- Condition: Intermittant
- Location: Lh Magneto
- Part time: 8,834 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF AIRCRAFT BEGAN TO VIBRATE.  RETURNED TO AIRPORT FOR UNEVENTFUL LANDING.  REPLACED SHORTED CONDENSER FOR LT MAGNETO.  OPERATIONAL CHECK OK.
